HI the stichkeeper,
I am so glad you have posted your concern on our forum today. First of all congratulations for making it 4 days and doing this with sheer determination and cold turkey. I am sorry you are feeling these withdrawal and or reactions to quitting.
Having nausea and fatigue can be quite common after quitting but not usually the body aches.
Most of it is caused by nicotine leaving your body. Some of it may be psychological as you adjust to not smoking.
Withdrawal may feel bad but it means that your body and mind are repairing themselves. You are getting healthy and un-addicted to nicotine.
Withdrawal symptoms in general is a sign that your body and mind is repairing itself.
Withdrawal usually starts a few hours after you stop and may peak in 2 or 3 days. You should begin to feel better after that. Some people get through it quickly, while for others it can take longer. It may feel bad, but it is seldom dangerous. Remember, most symptoms will go away in a while.
If your symptoms persist for a long time then see your Doctor. If you have any further questions or concerns we are open until 6pm and 9-5pm both Saturday and Sunday- 1-877-513-5333
Good luck and take care,
jenna c, quit coach